# SDR CALA2022121403380

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777224
- Aircraft serial: 30552
- Aircraft time: 80,939 hours, 9,780 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Part serial: 200110117
- Condition: Warning Message
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI ICE ENG R EICAS MESSAGE AFTER START. REPLACED ENGINE 2 ANTI ICE VALVE REF AMM30-21-02 AND ACCOMPLISHED ENGINE IDLE RUN AND TEST OF ANTI ICE REF AMM TASK 30-21-00-730-806-003. TEST PASSED. PARTS USED: 25-3021-9-0001,QTY :1 ADD EMP:U353548,U102087 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1813739  SN OFF 0117 VALVE, ANTI-ICE  OFF 25-3021-9-0001 0117 ON 25-3021-9-0001 6037
